# SDR EE4Y20111001546

- Difficulty date: October 1, 2011
- Submitted: October 1, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 21,534 hours, 10,297 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Rudder
- Part time: 21,534 hours, 10,297 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER, RUDDER LT & RT SIDE PANELS WITH WATER INGRESS AROUND INSIDE HONEYCOMB CORE AROUND HOISTING POINT NR 2.  RUDDER PANELS REQUIRE A MAJOR REPAIR IAW MFG ENGINEERING GUIDELINES.
